# SDR USAA2012102200020

- Difficulty date: October 3, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR24+16 INCHES, S23R, -Y765.  REPAIRED SEAT TRACK AT FR24+16 INCHES, S23R, -Y765 IAW A319 SRM 53-21-15 FIG 204 PAGES 239/240.
